# SDR DJFA2006236

- Difficulty date: April 25, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N467LX
- Make and model: Beech 400A
- Aircraft serial: RK447
- Aircraft time: 262 hours, 212 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin/Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A BURNING OR HOT WOOD SMELL IN THE CABIN.  THE ODOR LASTED FOR 30 SEC TO 1 MINUTE THEN DISSIPATED. MAINTENANCE COMPLIED WITH RAYTHEON CUSTOMER SERVICE LETTER BJ-CSL-1011 WHICH REPLACES THE WRAPPING MATERIAL ON THE WING ANTI-ICE DUCTING AND COCKPIT AND CABIN CONDITIONED AIR DUCTING.  SATISFACTORY OPERATIONAL CHECKS WERE PERFORMED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
